# SDR FDEA201008193048

- Difficulty date: August 19, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23703
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP DENT FOUND ON LOWER SURFACE OTBD UPPER SEGMENT AREA.  REPAIR CARRIED OUT AT LT WING INBOARD FLAP DENT AREA ON LOWER SURFACE OUTBOARD UPPER   SEGMENT AS PER SRM 57-00-01 FIGURE 201 REVISION 44.  THIS REPAIR IS CLASSIFIED AS   MINOR AS PER GMM 6-2-100 REVISION 110.
